# SDR CA141105003

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT FROM FL150 TO FL090 THE NR 2 ENGINE TORQUE DROPPED TO ZERO AND NP DROPPED TO 04 %, THE CREW REDUCED POWER LEVER TO FLIGHT IDLE AND ALL PARAMETERS BECAME NORMAL.
